1 doctor weighed in:

My synthoms of my yeast infection mimic a UTI do I need to wait until my yeast infection clears up before i get an antibiotic?

1 doctor weighed in
Dr. Malini Shah
Internal Medicine & Pediatrics

In brief: Candidial vaginitis

Symptoms mimicking UTI may not be uti.
Antibiotic should not be taken if it not proven UTI . When you have yeast infection you scratch in the area which abrades the mucosa and causes burning sensations when urine falls on it. So urine analysis should be done to confirm UTI before taking repeated dose of antibiotics.

In brief: Candidial vaginitis

Symptoms mimicking UTI may not be uti.
Antibiotic should not be taken if it not proven UTI . When you have yeast infection you scratch in the area which abrades the mucosa and causes burning sensations when urine falls on it. So urine analysis should be done to confirm UTI before taking repeated dose of antibiotics.
Dr. Malini Shah
Dr. Malini Shah
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors